# SDR IPXA2020091436163

- Difficulty date: August 21, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 104,154 hours, 19,575 cycles
- Engine: Pwa PW4460
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Hinge
- Part number: 2216151501
- Part serial: 432
- Condition: Chafed
- Location: Nr 1 Nac Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C NR 1 ENG OUTBOARD FAN COWL FWD HINGE IS CHAFED.  REPAIRED NR 1 ENG OUTBOARD FAN COWL FWD HINGE, IAW VT-SAA EA 011-7110-01-A8528 REV I/R AND UPS EO MD11-7110-77740-A (MINOR).
